Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Child with a pus filled bump on the back of the thigh. Need to go to doctor?

My 5 year old son woke one morning with a bump on the back of his thigh that proceeded to get bigger and resembled a pimple or ingrown hair , the top of the bump turned black and the bump looked red with puss underneath, his dad put ointment on it, it didn t go away. This morning his dad checked on it and blood and green puss oozed out. Is it time to take him to the dr.?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Thank you for your query.
Your child is suffering from an abscess.
Give him oral antibiotics for 7 days.
Give him paracetamol for pain.
Apply antibiotic ointment to that area thrice daily for 10 days.
Maintain hygiene.Consult your physician.
Hope this answers your query.If you have any other queries kindly direct them to me.Wishing your child a speedy recovery.Have a nice day.
Answered: Wed, 30 Jan 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor